# SDR SIMA201904085002

- Difficulty date: April 5, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 35,843 hours, 33,079 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3631001011
- Part serial: 4222
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLAP FAIL AT 9 DEGREES.  TROUBLESHOT PER  FIM TASK 27-51-00-810-801A OPS CHECK FAILED. REMOVED AND REPLACED THE FECU IAW AMM 27-53-02 OPC GOOD. PERFORMED OPERATIONAL CHECK OF FVS AND FLAP ACTUATOR IAW AMM 27-51-00. OPC GOOD. NO DEFECTS NOTED.
